# SDR ASAA2015030610878

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 30,564 hours, 9,172 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT-COM LOCK UP ON GROUND (SJC).  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE, OPS NORMAL.
